BibTeX record journals/jlp/FuZ15

download as .bib file

@article{DBLP:journals/jlp/FuZ15,
  author    = {Ming Quan Fu and
               Jeffery I. Zucker},
  title     = {Models of computation for partial functions on the reals},
  journal   = {J. Log. Algebr. Meth. Program.},
  volume    = {84},
  number    = {2},
  pages     = {218--237},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jlamp.2014.11.001},
  doi       = {10.1016/j.jlamp.2014.11.001},
  timestamp = {Sun, 28 May 2017 13:17:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlp/FuZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics